MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FAST-FIX 360 CURVED NDL DELIVERY SYS; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

SMITH & NEPHEW, INC. FAST-FIX 360 CURVED NDL DELIVERY SYS; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number 72202468
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Malfunction

Brand Name
FAST-FIX 360 CURVED NDL DELIVERY SYS
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer (Section G)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key25834487
Report Number1219602-2026-02198
Device Sequence Number20255607
Product Code GAT
UDI-Device Identifier00885554023077
UDI-Public885554023077
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K092508
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72202468
Device Lot Number2176472
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown